MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. RELION TMA; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. RELION TMA; BLOOD GLUCOSE SYSTEM
Model Number RELION TMA
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Returned test strips evaluated with defect found; black chemistry observed.Qc investigation on 4/12/2018 resulted in defect found: no chemistry observed on returned test strips.After qc investigation the event was determined to be reportable.Final root cause: other root cause: washed strips.Test strip udi# (b)(4).Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer complaint of e-0 error; test strip error.E-0 error occurred when the blood sample is absorbed.Customer feels well and observed no symptoms.Medical intervention is not reported at the time of the call on (b)(6) 2018 as a result of the meter's readings.Blood test performed fasting during call on (b)(6) 2018 produced result of e-0 upon sample of blood being applied to strip.Storage location of product is undisclosed.Test strip lot manufacturer's expiration date is 07/22/2019 and open vial date is one week ago.

Brand Name
RELION TMA
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7440163
Report Number1000113657-2018-00441
Device Sequence Number19209967
Product Code NBW
UDI-Device Identifier00681131240154
UDI-Public(01)00681131240154
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRELION TMA
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2755
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2018
Initial Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1